# SDR USAA2013050100010

- Difficulty date: April 23, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 41,288 hours, 12,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N300338
- Part serial: 000715
- Condition: Worn
- Location: Rt Wing
- Part time: 41,294 hours, 12,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - WEAR ON RIGHT WING OUTBOARD MAIN FLAP LEADING EDGE, IN CONTACT WITH LOWER WING SURFACE WHEN RETRACTED AT WBL 556.  REPLACED RIGHT WING OUTBOARD MAIN FLAP IAW JOB CARD 19L56027001.
